Unified treatment for the evaluation of generalized complete and incomplete gamma functions


Guseinov I. I. , Mamedov B. A.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.202, no.2, pp.435-439, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 202 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1016/j.cam.2006.02.038
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.435-439

Abstract

The present work applies the binomial expansion theorems to evaluate the generalized complete and incomplete gamma functions arising in the wave scattering and diffraction theory. A simple and efficient algorithm for the calculation of these functions is developed. Some numerical results are presented for significant mapping examples and they are briefly discussed. The formulas obtained are numerically stable for all values of parameters occurring in generalized complete and incomplete gamma functions. (c) 2006 Elsevier B.V. All rights reserved.